# SDR VNAA9600028

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

PIT - FLT 4046 - DURING THE TAKEOFF ROLL, THE CREW WAS   ALERTED BY A LEFT FUEL PRESSURE LOW WARNING.  CREW ABORTED  THE TAKEOFF AND RETURNED TO THE GATE.  PIT MX INSPECTED THE AIRCRAFT AND DISCOVERED THAT THE CANNON PLUG ON THE LEFT ENGINE FUEL PRESSURE PROBE WAS LOOSE AND DIRTY.  PIT MX CLEANED AND SECURED THE CANNON PLUG CONNECTOR IAW MM 3-10-00 AND STD MX PRACTICES, GROUND CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
